Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 16, NWS Austin/San Antonio, TX

February 27, 200813 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Feb 27, 2008, 3:03 AM CST for 13 counties in Texas. It took effect at Feb 27, 2008, 10:38 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2008, 3:03 AM CST (09:03 UTC)
In effect from
Feb 27, 2008, 10:38 AM CST
Expired
Feb 27, 2008, 7:00 PM CST
In force
8 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3253 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 270903
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CST WED FEB 27 2008

...A RED FLAG WARNING IS IN EFFECT FOR THE RIO GRANDE PLAINS AND
WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL 7 PM CST...

.A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH CENTRAL TEXAS
TODAY. RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT BY MID-MORNING
AND WILL CONTINUE TO FALL INTO THE TEENS THROUGH THE AFTERNOON AND
EARLY EVENING HOURS. SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 MPH
THIS AFTERNOON ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE
PLAINS. WINDS WILL DIMINISH TO BELOW 15 MPH SHORTLY AFTER SUNSET.

TXZ183-184-202-217-271715-
/O.NEW.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
303 AM CST WED FEB 27 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING. 

EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH THIS
AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 15 MPH BY LATE
MORNING AND WILL INCREASE TO NEAR 20 MPH THROUGH THE AFTERNOON
HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS
MOST OF SOUTH CENTRAL TEXAS BY MIDDAY. RELATIVE HUMIDITY LEVELS
WILL BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY
WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
3 follow-up statements
000 
WWUS84 KEWX 271638
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 AM CST WED FEB 27 2008

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE RIO GRANDE
PLAINS...HILL COUNTRY AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL
7 PM CST...

.A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH CENTRAL TEXAS
TODAY. RELATIVE HUMIDITIES TO DROP BELOW 25 PERCENT BY MID TO LATE
MORNING AND WILL CONTINUE TO FALL INTO THE TEENS THROUGH THE AFTERNOON
AND EARLY EVENING HOURS. SOUTHERLY WINDS WILL INCREASE TO 15 TO 20
MPH THIS AFTERNOON ACROSS THE WESTERN EDWARDS PLATEAU...HILL COUNTRY AND
RIO GRANDE PLAINS. WINDS WILL DIMINISH TO BELOW 15 MPH SHORTLY
AFTER SUNSET.

TXZ171-172-185>190-203-280100-
/O.EXA.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/
LLANO-BURNET-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-UVALDE-
1038 AM CST WED FEB 27 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS
EVENING. 

EXPECT BREEZY AND VERY DRY CONDITIONS DEVELOPING BY THIS
AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 10 T0 15 MPH BY LATE
MORNING AND WILL INCREASE TO 15 TO 20 MPH THROUGH THE AFTERNOON
HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS
MOST OF SOUTH CENTRAL TEXAS BY MID DAY. RELATIVE HUMIDITY LEVELS
WILL SLOWLY BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING
SOUTHERLY WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ183-184-202-217-280100-
/O.CON.KEWX.FW.W.0016.080227T1700Z-080228T0100Z/
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
1038 AM CST WED FEB 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.

EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH THIS
AFTERNOON. GUSTY SOUTH WINDS WILL INCREASE TO 15 MPH BY LATE
MORNING AND WILL INCREASE TO NEAR 20 MPH THROUGH THE AFTERNOON
HOURS. RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS
MOST OF SOUTH CENTRAL TEXAS BY MIDDAY. RELATIVE HUMIDITY LEVELS
WILL BEGIN TO INCREASE ON THURSDAY AS THE CONTINUING SOUTHERLY
WINDS PUSH GULF MOISTURE BACK INTO THE LOWER LEVELS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 272147
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CST WED FEB 27 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE RIO GRANDE PLAINS...HILL
COUNTRY AND WESTERN EDWARDS PLATEAU UNTIL 7 PM CST THIS EVENING...

...A RED FLAG WARNING HAS BEEN ISSUED FOR THE RIO GRANDE PLAINS...
NORTHERN HILL COUNTRY...AND WESTERN EDWARDS PLATEAU FROM 11 AM UNTIL
7 PM CST THURSDAY...

.A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH CENTRAL TEXAS AND
WILL BE SLOW TO RECOVER TONIGHT AND THURSDAY...ESPECIALLY OVER THE
NORTHERN HILL COUNTRY AND RIO GRANDE PLAINS. RELATIVE HUMIDITIES
WILL AGAIN DROP TO NEAR OR BELOW 25 PERCENT BY LATE MORNING THURSDAY
AS SOUTHERLY WINDS QUICKLY INCREASE TO 15 TO 25 MPH WITH GUSTS TO
30 MPH.

TXZ171-172-183>186-188-202-217-281000-
/O.NEW.KEWX.FW.W.0017.080228T1700Z-080229T0100Z/
/O.CON.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
347 PM CST WED FEB 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST
THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST
THIS EVENING. 

EXPECT BREEZY AND VERY DRY CONDITIONS CONTINUING THROUGH 7 PM THIS
EVENING. SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH LATE
MORNING ON THURSDAY WITH HUMIDITIES FALLING TO NEAR OR JUST BELOW
25 PERCENT THURSDAY AFTERNOON.  RELATIVE HUMIDITY LEVELS WILL
BEGIN TO INCREASE BY THURSDAY EVENING AS THE CONTINUING SOUTHERLY
WINDS PUSH GULF MOISTURE BACK AT THE LOWER LEVELS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ187-189-190-203-280100-
/O.CON.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/
BANDERA-KENDALL-BLANCO-UVALDE-
347 PM CST WED FEB 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

EXPECT BREEZY AND VERY DRY CONDITIONS TO CONTINUE THROUGH 7 PM
THIS EVENING. RELATIVE HUMIDITIES WILL SLOWLY BEGIN TO INCREASE
ON THURSDAY AS THE CONTINUING SOUTHERLY WINDS PUSH GULF MOISTURE
BACK INTO THE LOWER LEVELS. CONDITIONS WILL APPROACH BUT NOT EXCEED
CRITICAL FIRE WEATHER VALUES ON THURSDAY AFTERNOON. HOWEVER BRISK 
SOUTHERLY WILL DEVELOP AT 15 TO 25 MPH WITH GUSTS TO NEAR 35 MPH.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 280119
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CST WED FEB 27 2008

...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR THE RIO GRANDE
PLAINS... NORTHERN HILL COUNTRY...AND WESTERN EDWARDS PLATEAU FROM
11 AM UNTIL 7 PM CST...

.A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH CENTRAL TEXAS AND
WILL BE SLOW TO RECOVER...ESPECIALLY OVER THE NORTHERN HILL
COUNTRY AND RIO GRANDE PLAINS. RELATIVE HUMIDITIES WILL AGAIN DROP
TO NEAR OR BELOW 25 PERCENT BY LATE MORNING THURSDAY AS SOUTHERLY
WINDS QUICKLY INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH.

TXZ171-172-183>186-188-202-217-281230-
/O.EXP.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/
/O.CON.KEWX.FW.W.0017.080228T1700Z-080229T0100Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY-
MAVERICK-
719 PM CST WED FEB 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
THURSDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY.

SOUTHERLY WINDS HAVE DECREASED TO AROUND 5 MPH...AND RELATIVE
HUMIDITIES CONTINUE TO RISE. HUMIDITIES WILL RECOVER OVERNIGHT TO
50 TO 70 PERCENT AND WINDS REMAIN BELOW 10 MPH. AFTER DAYBREAK
THURSDAY, SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH
HUMIDITIES FALLING TO NEAR OR JUST BELOW 25 PERCENT THURSDAY
AFTERNOON. RELATIVE HUMIDITY LEVELS WILL BEGIN TO INCREASE BY
THURSDAY EVENING AS THE CONTINUING SOUTHERLY WINDS PUSH GULF
MOISTURE BACK AT THE LOWER LEVELS.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ187-189-190-203-280230-
/O.EXP.KEWX.FW.W.0016.000000T0000Z-080228T0100Z/
BANDERA-KENDALL-BLANCO-UVALDE-
719 PM CST WED FEB 27 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS HAVE DECREASED TO AROUND 5 MPH...AND RELATIVE
HUMIDITIES ARE RISING ABOVE 25 PERCENT. HUMIDITIES WILL CONTINUE
TO RECOVER OVERNIGHT AND WINDS REMAIN BELOW 10 MPH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 26, 11:26 PM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Feb 26, 11:26 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CST TUE FEB 26 2008

.AVIATION...
CLEAR SKIES WILL PERSIST UNDER A NORTHERLY FLOW. THERE MAY BE A
PATCH OF MID CLOUDS NEAR KAUS DURING THE AFTERNOON HOURS.
WINDS HAVE DECREASED TO 5 TO 10 KTS AND WILL BECOME LIGHT AND
VARIABLE SHORTLY. TOMORROW WINDS WILL BECOME SOUTHERLY,
OCCASIONALLY GUSTING TO AROUND 20 KTS OVER KDRT. INCREASING
DEWPOINTS WEDNESDAY NIGHT WILL SET THE STAGE FOR PATCHY FOG
DEVELOPMENT.

&&

.PREV DISCUSSION... /ISSUED 934 PM CST TUE FEB 26 2008/

UPDATE...
WINDS HAVE DECOUPLED ACROSS THE AREA AND WILL BECOME LIGHT AND
VARIABLE TOWARD MORNING AS SURFACE HIGH SETTLES IN ACROSS CENTRAL
TEXAS OVERNIGHT. DEWPOINTS HAVE NOT RECOVERED AS EARLIER GRIDS
SUGGEST AND INCOMING MODELS INDICATE A SLOWER RECOVERY TREND IN
SPITE OF SOUTHERLY FLOW DEVELOPING WEDNESDAY INTO EARLY THURSDAY.
AS A RESULT, WILL LOWER DEWPOINTS AND RELATIVE HUMIDITIES. ALSO,
DUE TO LIGHT WINDS AND NEARLY NO CLOUDS WILL LOWER NIGHTTIME
TEMPERATURES TONIGHT AND WEDNESDAY NIGHT IN A FEW SPOTS.
OTHERWISE, ONGOING SOUTH CENTRAL TEXAS FORECASTS ARE ON TRACK.

FIRE WEATHER...
RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 20 PERCENT RANGE ON
WEDNESDAY AFTERNOON. WIND SPEEDS MAY REACH CRITICAL LEVELS OVER
THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. A RED FLAG WARNING
MAY BE REQUIRED FOR THAT AREA SHOULD WINDS BECOME A LITTLE HIGHER.
ANYWAY, GUSTS TO AROUND 20 MPH CAN BE EXPECTED.

PREV DISCUSSION... /ISSUED 521 PM CST TUE FEB 26 2008/

AVIATION...
GUSTY NORTH WINDS WILL SUBSIDE SHORTLY AFTER SUNSET AND BECOME
LIGHT AND VARIABLE. A SURFACE HIGH PRESSURE CENTER WILL SLIDE
SOUTH INTO THE REGION OVERNIGHT THEN TO THE NORTHERN GULF OF
MEXICO THURSDAY. WINDS WILL BECOME SOUTHERLY ARND 10 KTS BY
18Z...OCCASIONALLY GUSTING AT KDRT TO 20 KTS.

PREV DISCUSSION... /ISSUED 410 PM CST TUE FEB 26 2008/

DISCUSSION...
GUSTY NORTH WINDS WILL DIE DOWN AROUND SUNSET...SO THE RED FLAG
WARNING CAN EXPIRE ON TIME. THE MAIN FORECAST ISSUES THROUGH THE
NEXT SEVEN DAYS ARE THE PASSAGE OF TWO SHORTWAVE TROUGHS AND
ASSOCIATED COLD FRONTS...ONE FRI/SAT AND ANOTHER NEXT MON. THE 12Z
NCEP MODELS ARE IN FAIR TO GOOD AGREEMENT THROUGH 60 HRS...AND THE
MEDIUM RANGE MODELS ARE IN FAIR TO POOR AGREEMENT AFTER THAT. WILL
GENERALLY STICK NEAR THE GFS THROUGH 72 HOURS...THEN BLEND IN THE
ECMWF AFTER THAT.

EXPECT THE FIRST SHORTWAVE TROUGH TO NOT BE QUITE AS DEEP AS SOME
MODELS SHOW...BUT A FAIR SUB-TROPICAL TAP AND JET STREAK FORCING
MAY ACTUALLY PRODUCE CLOSE TO GFSMOS POPS...SO ONLY TRIMMED THEM
BACK A LITTLE. THE MORE SUBSTANTIAL SHORTWAVE TROUGH ON MONDAY HAS
MUCH BETTER JET STREAK FORCING...PROBABLY BETTER BL MOISTURE TO
WORK WITH...AND BETTER LIFT WITH THE COLD FRONT. THUS...EXPECT
HIGH POPS AND LIKELY A SQUALL LINE LATE SUN NIGHT OR MON MORNING.

FIRE WEATHER...
WINDS WILL EXCEED CRITERIA CONDITIONS THURSDAY OVER THE WESTERN
HALF OF THE AREA...BUT HUMIDITY MAY RETURN FAST ENOUGH TO
PREVENT RED FLAG CONDITIONS. WILL KEEP A WATCH ON THAT...BUT
ENOUGH DOUBT THAT CONDITIONS WILL BE REACHED PRECLUDES A FIRE
WEATHER WATCH NOW. THE MAIN CONCERN IS WITH THE FROPA NEXT MON.
THIS FRONT WILL ALMOST CAUSE CRITERIA HIGH WINDS AND LOW HUMIDITY.
AGAIN...THIS IS SO FAR OUT THAT IT ONLY WARRANTS MENTION NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              37  67  43  70  58 /   0   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  28  63  37  74  56 /   0   0   0   0  -
DEL RIO INTL AIRPORT           40  69  45  72  55 /   0   0   0   0  -
SAN ANTONIO INTL AIRPORT       34  65  40  70  57 /   0   0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/06
Hazardous weather outlook, Feb 26, 6:05 PM CST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 PM CST TUE FEB 26 2008

TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
605 PM CST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WIND AND RELATIVE HUMIDITIES WILL APPROACH CRITICAL THRESHOLDS
WEDNESDAY AFTERNOON ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS.

OTHERWISE, NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:47 PM CSTRed Flag WarningEWXBurnet, Edwards, Gillespie, Kerr, Kinney, Llano and 3 more27 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.